# SDR SWAA2025102928693

- Difficulty date: October 25, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 17,350 hours, 8,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY FLASHLIGHT INDICATOR LIGHT DOES NOT ILLUMINATE.   R & R AFT GALLEY LEFT FLASH LIGHT BATTERY PER AMM 25-64-00; OPS CHECK GOOD.
